I have taken 3 days of Monistat 7 for a yeast infection caused by 10 days of antibiotics. I have 4 days left of the 7 days..would I be okay if I took 2 doses (100 mg each) for 2 nights to finish the treatment?? The Monistat 3 day is 200mg a night so I'm assuming I should be fine but I just wanted a second opinion.
Although the actual doses would be the same the formulations are different. Monistat 7 is a vaginal cream and Monistat 3 are vaginal tablets.
The tablets are designed to stick to the vaginal wall and stay around so they can act for a few days whereas the cream is designed to be absorbed during the night whilst lying down asleep.
It would be best to follow the recommended instructions and use the cream each night for another four nights.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jun 2014 • 4 answers
Posted 26 Feb 2015 • 1 answer
Monistat 3 - After finishing antibiotics, I noticed slight vaginal discomfort. Not really itchy, but
Posted 2 Jan 2017 • 0 answers
Posted 17 Feb 2017 • 0 answers
Vaginal Yeast Infection - I'm on my second day of Monistat 7, I was prescribed antibiotics for a UTI
Posted 16 May 2017 • 2 answers